Volume 11, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Knot Floer homology of Whitehead doubles

Matthew Hedden

Geometry & Topology 11 (2007) 2277–2338
Bibliography
1 S Akbulut, R Matveyev, Exotic structures and adjunction inequality, Turkish J. Math. 21 (1997) 47 MR1456158
2 S Akbulut, R Matveyev, A convex decomposition theorem for $4$–manifolds, Internat. Math. Res. Notices (1998) 371 MR1623402
3 D Auckly, Surgery numbers of 3–manifolds: a hyperbolic example, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 21 MR1470719
4 T D Cochran, R E Gompf, Applications of Donaldson's theorems to classical knot concordance, homology 3–spheres and property $P$, Topology 27 (1988) 495 MR976591
5 E Eftekhary, Filtration of Heegaard Floer homology and gluing formulas (2004) arXiv:math/0410356
6 E Eftekhary, Longitude Floer homology and the Whitehead double, Algebr. Geom. Topol. 5 (2005) 1389 MR2171814
7 M H Freedman, A geometric reformulation of $4$–dimensional surgery, Topology Appl. 24 (1986) 133 MR872483
8 M H Freedman, F Quinn, Topology of $4$–manifolds, Princeton Mathematical Series 39, Princeton University Press (1990) MR1201584
9 R E Gompf, A I Stipsicz, $4$–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, American Mathematical Society (1999) MR1707327
10 M Hedden, On knot Floer homology and cabling, Algebr. Geom. Topol. 5 (2005) 1197 MR2171808
11 M Hedden, On knot Floer homology and cabling, PhD thesis, Columbia University (2005)
12 M Hedden, P Ording, The Ozsváth–Szabó and Rasmussen concordance invariants are not equal
13 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
14 R Kirby, Problems in Low-Dimensional Topology (1995)
15 W B R Lickorish, An introduction to knot theory, Graduate Texts in Mathematics 175, Springer (1997) MR1472978
16 R Lipshitz, A cylindrical reformulation of Heegaard Floer homology, Geom. Topol. 10 (2006) 955 MR2240908
17 R Lipshitz, Heegaard–Floer invariants of bordered $3$–manifolds, PhD thesis, Stanford University (2006)
18 C Livingston, Computations of the Ozsváth–Szabó knot concordance invariant, Geom. Topol. 8 (2004) 735 MR2057779
19 C Livingston, S Naik, Ozsváth–Szabó and Rasmussen invariants of doubled knots, Algebr. Geom. Topol. 6 (2006) 651 MR2240910
20 C Manolescu, B Owens, A concordance invariant from the Floer homology of double branched covers (2005) arXiv:math.GT/0508065
21 J McCleary, User's guide to spectral sequences, Mathematics Lecture Series 12, Publish or Perish (1985) MR820463
22 Y Ni, Sutured Heegaard diagrams for knots, Algebr. Geom. Topol. 6 (2006) 513 MR2220687
23 P Ording, The knot Floer homology of satellite (1,1) knots, PhD thesis, Columbia University (2006)
24 P S Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds (2001) arXiv:math.SG/0110169
25 P Ozsváth, Z Szabó, Heegaard Floer homology and alternating knots, Geom. Topol. 7 (2003) 225 MR1988285
26 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
27 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
28 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. $(2)$ 159 (2004) 1159 MR2113020
29 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
30 P Ozsváth, Z Szabó, Knot Floer homology and integer surgeries (2005) arXiv:math.GT/0410300
31 P Ozsváth, Z Szabó, Knot Floer homology and rational surgeries (2005) arXiv:math.GT/0504404
32 J Rasmussen, Floer homology of surgeries on two-bridge knots, Algebr. Geom. Topol. 2 (2002) 757 MR1928176
33 J Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003)
34 J Rasmussen, Khovanov homology and the slice genus (2004) arXiv:math.GT/0402131
35 L Rudolph, Quasipositivity as an obstruction to sliceness, Bull. Amer. Math. Soc. $($N.S.$)$ 29 (1993) 51 MR1193540